# SDR CALA2017123104716

- Difficulty date: December 31, 2017
- Submitted: January 1, 2018
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,946 hours, 29,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY L MSG ON EMERGENCY BATT TEST AT CIDS PANEL. REMOVED AND REPLACED EMERGENCY BATT PACK 11WL REF AMM 33-51-38 OPS CHECK GOOD.
